Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

grandma
1 week ago

@denisejulie gum problems are a new one on me but we are all so different as are our reactions. There might be someone here who has had similar but have a word with your ms nurse🥊😜


stumbler
1 week ago

@denisejulie , you may find the following article interesting :-

https://www.everydayhealth.com/multiple-sclerosis/living-with/how-ms-affect-oral-health/

So, it could well be the immuno-suppressive aspect of Tecfidera, which has started this problem for you.


rogersouthall
1 week ago

denisejulie, we are all different but no one and certainly go and get your blood counts checked as I believe we all should monitor any drug we are put on, hope all goes well


vixen
1 week ago

Hi @denisejulie, lots of people, myself included, change their diet when starting Tec, so it could be that something you’re eating affects your gums? Best thing would be to see a dentist who might prescribe antibiotics to reduce the redness and inflammation


hollylb10
4 days ago

I have suffered on and off with gum disease for many years. When I was on tec my gums were bleeding a lot and sometimes just by doing nothing. I would be talking and someone would say that my tooth was bleeding!!

Been off for 18 months. Changed dentist and my gums are under control with no bleeding or further damage.

Tec also made my hair fall out, nails break and my skin look tired and old and I was only 30 when I started it!


grandma
4 days ago

@denisejulie I had exactly the same problems as @hollylb10 but mine was caused my chemotherapy. Bald, ancient skin and very sore broken nails so dealing with ms and Cancer not a joke, but is it possible that some medicines have the same effect? Am on Tecfidera as well, and it does make you think🥊👂

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.